# SDR 98ZZZM835

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Skirt Panel
- Part number: 13730386K411
- Condition: Failed
- Location: Cockpit
- Part time: 15,459 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLT 7325 - BMI - SMOKE IN COCKPIT, COMING FROM PROP HEAT PANEL.  A/C DIVERTED TO SPI.  MAINTENANCE REPLACED DE-ICE AMMETER AND LEFT SKIRT PANEL.  (M)
